# SDR UPS02239120

- Difficulty date: August 15, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN NLG FWD LT PRESS WEB AT BS 243.7.  CRACKED AREA REMOVED IAW SRM 51-40-2 FIG 1.  HFEC C/O ON THE ABOVE AREA INSP CARRIED OUT IAW B727 NDTM PT 6 51-00-00 FIG 4.  RESULT CRACK REMOVED BY CUT OUT, FABRICATED DOUBLER & FILLER IAW SRM 51-40-2, INSTALLED FILLER & DOUBLER IAW SRM 51-40-2 FIG 2.
